Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Estimates for inverses of $e^ {int}$ in some quotient algebras of $A^ +$
HTML articles powered by AMS MathViewer

by Elhassan Zerouali PDF
Proc. Amer. Math. Soc. 112 (1991), 789-793 Request permission

Abstract:

We give estimates for the norm of ${e^{\operatorname {int} }}$ in ${A^ + }/I$, where $I$ is a closed ideal of ${A^ + }$ without inner factor, provided that the hull of $I$ satisfies suitable geometric conditions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 30B30, 46J15
  • Retrieve articles in all journals with MSC: 42A28, 30B30, 46J15
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 789-793
  • MSC: Primary 42A28; Secondary 30B30, 46J15
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1037228-0
  • MathSciNet review: 1037228